# SDR SIMA3644

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60207
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3668 - EMERGENCY EXIT LIGHT INTERMITTENT.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.  (M)
